# SDR USAA040951

- Difficulty date: November 23, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645170A
- Condition: Delaminated
- Location: Wing
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - SPOILER, 4 BY 6 INCH AREA, DELAMINATION.  REMOVED AND REPLACED SPOILER IAW MM 27-62-91.
